Advertisement

Journal of Mathematical Sciences

, Volume 206, Issue 4, pp 371–392 | Cite as

Basic Boundary-Value Problems for a Solid Body with Double Porosity and Two Nonintersecting Spherical Cavities

  • L. GiorgashviliEmail author
  • G. Karseladze
  • M. Kharashvili
Article
  • 19 Downloads

Abstract

In this paper, we examine the basic boundary-value problems for a three-dimensional space filled with a solid body having double porosity and two nonintersecting spherical cavities. We search for a solution of the problem by using the representation of a general solution of a system of homogeneous differential equations of statics, which is expressed in terms of four harmonic and one metaharmonic functions. The solution of the problem is reduced to the investigation of an infinite system of linear algebraic equations. It is shown that the obtained system is of normal type. Solutions of the considered problems are obtained in the form of absolutely and uniformly convergent series.

Keywords

Solid Body Neumann Problem Linear Algebraic Equation Homogeneous Problem Convergent Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. E. Beskos and E. C. Aifantis, “On the theory of consolidation with double porosity, II,” Int. J. Eng. Sci., 24, No. 11, 1697–1716 (1986).CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    L. Giorgashvili, “Solution of the basic boundary-value problems of stationary thermoelastic oscillations for domains bounded by spherical surfaces,” Georgian Math. J., 4, No. 5, 421–438 (1997).CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    L. Giorgashvili, G. Karseladze, and G. Sadunishvili, “Solution of a boundary-value problem of statics of two-component elastic mixtures for a space with two nonintersecting spherical cavities,” Mem. Differ. Equ. Math. Phys., 45, 85–115 (2008).zbMATHMathSciNetGoogle Scholar
  4. 4.
    L. Giorgashvili and K. Skhvitaridze, “Motion of viscous incompressible fluid in infinite space bounded by two sphere surfaces,” in: Collection of Articles of the Faculty of Computational Mathematics and Cybernetics, Moscow State Univ., Moscow (2002), pp. 14–28.Google Scholar
  5. 5.
    A. N. Gruz’ and V. T. Golovchan, Diffraction of Elastic Waves in Multi-Connected Bodies [in Russian], Naukova Dumka, Kiev (1972).Google Scholar
  6. 6.
    E. A. Ivanov, Diffraction of Electromagnetic Waves on Two bodies [in Russian], Nauka i Mekhanika, Minsk (1968).Google Scholar
  7. 7.
    L. V. Kantorovich and V. I. Krylov, Approximate Methods of Higher Analysis [in Russian], Gos. Izd. Fiz.-Mat. Lit., Moscow–Leningrad (1962).Google Scholar
  8. 8.
    M. Y. Khaled, D. E. Beskos, and E. C. Aifantis, “On the theory of consolidation with double porosity, III. A finite-element formulation,” Int. J. Numer. Anal. Methods Geomech., 8, 101–123 (1984).CrossRefzbMATHGoogle Scholar
  9. 9.
    V. D. Kupradze, T. G. Gegelia, M. O. Basheleishvili, and T. V. Burchuladze, Three-Dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity [in Russian], Nauka, Moscow (1976).Google Scholar
  10. 10.
    S. G. Mikhlin, Higher-Dimensional Singular Integrals and Integral Equations [in Russian], Gos. Izd. Fiz.-Mat. Lit., Moscow (1962).Google Scholar
  11. 11.
    P. M. Morse and H. Feshbach, Methods of Theoretical Physics, McGraw-Hill, New York–Toronto–London (1953).zbMATHGoogle Scholar
  12. 12.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1966).Google Scholar
  13. 13.
    A. F. Ulitko, The Method of Eigenvector Functions in Three-Dimensional Problems of the Theory of Elasticity [in Russian], Naukova Dumka, Kiev (1979).Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  • L. Giorgashvili
    • 1
    Email author
  • G. Karseladze
    • 1
  • M. Kharashvili
    • 1
  1. 1.Department of MathematicsGeorgian Technical UniversityTbilisiGeorgia

Personalised recommendations